... is a problem. The interest in my wife and my interest for sex has gone out the window. What do i do? I am feeling sad because I've been through so much and my wife too about my conditions all these years of GAD. The last thing my wife needed is that. Please help
I empathize with that. My late husband (no condolences needed, I hated him) used to be on that (Cymbalta, right?) and it had two sexual side effects that happened at random: a.) He couldn't get or stay hard. b.) If he DID manage to get hard and perform, he couldn't reach orgasm.
Loss of interest in sex is a miserable side effect to Cymbalta and several other anti-depressants, that doesn't fade, from my understanding. My husband eventually stopped taking his and [went psycho from withdrawals, so don't do what he did] and his abilities came back to him in about two weeks. I have heard good things about Pristiq but I don't know if it is still available.
Now for the dreaded words: Call your doctor and ask for a replacement with a low risk of sexual side effects. An anti-depressant is redundant if the side effects make you miserable.
Hi, DOMINICh! Call your doctor for advice because there are many options for treatment of antidepressant-induced sexual dysfunction. You may not need to switch your antidepressant if you're doing well on it otherwise.
Best regards and good luck to you! Wildcat
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2011 • 1 answer
Updated 7 Aug 2014 • 4 answers
Posted 24 Jul 2016 • 1 answer
I have taken Paxil for about 15 years due to panic attacks and generalized anxiety disorder. It sav?
Updated 17 Jan 2017 • 2 answers
Updated 31 Aug 2018 • 1 answer